Journal of Symbolic Logic

The Complexity of Decision Procedures in Relevance Logic II

Alasdair Urquhart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1774-1802.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745952

Mathematical Reviews number (MathSciNet)
MR1780084

Zentralblatt MATH identifier
0945.03029

JSTOR
links.jstor.org

Citation

Urquhart, Alasdair. The Complexity of Decision Procedures in Relevance Logic II. J. Symbolic Logic 64 (1999), no. 4, 1774--1802. https://projecteuclid.org/euclid.jsl/1183745952


Export citation